# SDR SWIA201024682

- Difficulty date: August 7, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 16,313 hours, 10,108 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT PACK FAILED AND FILLED COCKPIT WITH SMOKE.  (FLT 6875)  REPLACED ACM.
